# SDR CALA2012012400046

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 32,970 hours, 10,273 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

L ENG OVERHEAT - AT CRUISE, ECIAS MSG "L ENG OVERHEAT" FOLLOWED QRH PROCEDURE - L ENG OVERHEAT EXTINGUSHED AT IDLE, CONTINUED FLIGHT AT IDLE PWR.  NO SECONDARY INDICATIONS OF OVERHEAT. N1 82% AT CRUISE AT 2 HOURS OF FLIGHT TIME.  INSPECTED NR 1 ENGINE - NO DEFECTS NOTED, PERFORMED NR 1 ENGINE RUN UP IAW FIM TASK 36-10-00-85-802, ALL ENGINE PARAMETERS WITHIN LIMITS, EICAS MSG & ENG MSG EXTINUSHED, A/C OK TO CONTINUE.
